# SDR COEA2015121706811

- Difficulty date: December 17, 2015
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N811HC
- Make and model: Aerosp ATR-72-201
- Aircraft serial: 227
- Aircraft time: 27,412 hours, 29,121 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53070308202
- Condition: Corroded
- Location: Frames 41-44
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD SEAT TRACK HAS CORROSION ON UPPER SURFACE BETWEEN FRAMES 41 & 44.  REPLACED THE SEAT TRACK.
